Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

A Word Of Warning

Sep 10, 2016 5:16 PM

Hello my fellow pain warriors. Just wanted to drop this here and give you all an important and I feel needed warning.
As you all know, I've had the summer from hell with people around me dying and having 2 family members die just this past week which is a lot for anyone to bear. But, I digress... I have been having serious issues with my shoulder dislocating and popping back in and the pain is horrible. I needed an extra boost and checked my bureau for my 800mg Motrin (which I had saved in an unmarked bottle). Well, I found the bottle and have been dropping them like candy and I began to feel unwell. Unable to function mentally and physically, falling asleep but jerking awake, the tremors and hypnogic jerk were amplified. So... Today I went to the pharmacy to verify that they were what I thought they were (something that I should have done BEFORE I started taking them). Well, they're NOT Motrin, they were Methadone!!! I have so totally fucked myself up, have not been on the for just over 2 years so I don't even know why I would have kept them.
Now, I may not be the brightest light on the porch or the sharpest pencil in the box. Maybe I'm even a few fries short of a happy meal.. LOL!!😜😳 But, in reality, during extreme stress this could happen to anyone. Please throw away what you have in any unmarked bottles (not that you have any). I wanted to give everyone a heads up. I'm VERY careful with medication and this time I messed up BIG TIME!! So, be well, be careful and I'm putting MYSELF in Lulabel's Naught Book!!! πŸ˜³πŸ™„πŸ€—
May you all have a good rest of the weekend and have lighter pain loads. I'll be checking in to make sure everyone is behaving or creating Shenannigans.. LOL!! {{{Hugs}}}πŸ’•πŸ™πŸ»πŸŒ»πŸ˜Š

Sep 10, 2016 6:25 PM

Hugs love & prayers that stuff gets out of you & you feel better soon friend! πŸ™‚πŸ’•πŸ™πŸŒΈ

Sep 10, 2016 6:27 PM

OMG!! I am sorry to hear this you are lucky you are alive!! What are you going to do now? My thoughts are with you in this serious situation! Hugs

Sep 10, 2016 6:37 PM

Alwaaaaaaaz! You poor thing. I sure hope you feel better soon. So are u letting all that med wash out of your system with gallons of water?? Plz be careful. πŸ’₯😳

Sep 10, 2016 7:51 PM

I went to the doctor and my BP was elevated and I'm feeling really jittery, tired and generally unwell. Yes, I'm drinking lots of water and the doc said to just rest and let my body sleep as often as my eyes close and I will be just fine in a couple of days.. (I don't know exactly what "fine" means since I was never really fine before.. LOL!!😜) see, I can still laugh in the face of adversity!! Ha ha ha πŸ˜‚πŸ˜‚πŸ˜‚

Sep 11, 2016 9:19 AM

With you a speedy recovery and thank you for the warning, have a blessing Sunday XOXO πŸ™πŸ™β€οΈβ€οΈβ€οΈπŸŒΉπŸŒΉπŸŒΉπŸŒΉ

Sep 11, 2016 10:05 AM

Omg Alwayz! I just saw this! Please take care of your self and I'll be praying for you my friend! Love, hugs and prayer's.πŸ˜˜πŸ™πŸ’–πŸŒžπŸŒΉπŸ’

Sep 11, 2016 4:36 PM

Oh Alwayz!! I'm so sorry, I feel your pain😳. One of those pills put me over the edge--thank (whoever you thank) you caught it and talked to your doc. Drink a lot of water and take loads of vitamin C to try and flush that poison out of your system! And don't feel bad--I just sent in the answers to two exams for a continuing education class...to myself. Caught it by pure accident or I'd have wondered why they never got back to me. It's hard to take care of simple things when pain and exhaustion interfere on a daily basis. But so glad you caught it when you did!! Much speedy relief to you my friendπŸ’–πŸ’•πŸ’πŸŒΉ

Ready to start relieving your pain?

Join Community